# SDR DALA2020020760981

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,594 hours, 20,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Fod
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6821, L/P 6903100) L2 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR BRACKETS.
